MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C6

Hamilton Medical AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that during ventilation, the screen rebooted.A medical intervention was reported; however, the only detail provided was that use of the ventilator was discontinued.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50403042
Report Number3001421318-2026-00506
Device Sequence Number10489910
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)201217(240)160021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown